# SDR UIEA2011080100434

- Difficulty date: August 1, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/A6 CHECK,  REVEALED CRACKS ON BOTH BS1240 PRESSURE DECK CLOSEOUT PANELS AS SHOWN IN FIG 1:- RT SIDE (RBL 75.92 TO 98.58): CRACK WAS REPORTED AT 0.5" LONG, ALL DATA WAS RECORDED IN RAM 25 - NRC 512309.  REPAIRED BOTH PANELS USING SB 747-53-2329R2, FIG 6.
